# SDR AALA20061329

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR IS BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
